# SDR CALA2000269

- Difficulty date: May 9, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT F/S 1193 LONGERON 30 SHEAR TIE IS CORRODED 0.5 INCHES. REMOVED AND REINSTALLED NEW SHEAR TIE IAW SRM 51-30-2.
